Obserwuj
José A. Cañizo
Tytuł
Cytowane przez
Cytowane przez
Rok
A well-posedness theory in measures for some kinetic models of collective motion
JA Canizo, JA Carrillo, J Rosado
Mathematical Models and Methods in Applied Sciences 21 (03), 515-539, 2011
3372011
Stochastic mean-field limit: non-Lipschitz forces and swarming
F Bolley, JA Canizo, JA Carrillo
Mathematical Models and Methods in Applied Sciences 21 (11), 2179-2210, 2011
2972011
Mean-field limit for the stochastic Vicsek model
J Carrillo, JA Cañizo, F Bolley
Applied Mathematics Letters 25 (3), 339, 2011
132*2011
Improved duality estimates and applications to reaction-diffusion equations
JA Canizo, L Desvillettes, K Fellner
Communications in Partial Differential Equations 39 (6), 1185-1204, 2014
1212014
Existence of compactly supported global minimisers for the interaction energy
JA Cañizo, JA Carrillo, FS Patacchini
Archive for Rational Mechanics and Analysis 217, 1197-1217, 2015
992015
Measure solutions for some models in population dynamics
JA Cañizo, JA Carrillo, S Cuadrado
Acta applicandae mathematicae 123 (1), 141-156, 2013
932013
Phase transitions in a kinetic flocking model of Cucker--Smale type
ABT Barbaro, JA Canizo, JA Carrillo, P Degond
Multiscale Modeling & Simulation 14 (3), 1063-1088, 2016
782016
Rate of convergence to an asymptotic profile for the self-similar fragmentation and growth-fragmentation equations
MJ Cáceres, JA Canizo, S Mischler
Journal de mathématiques pures et appliquées 96 (4), 334-362, 2011
652011
A new approach to the creation and propagation of exponential moments in the Boltzmann equation
R Alonso, JA Canizo, I Gamba, C Mouhot
Communications in Partial Differential Equations 38 (1), 155-169, 2013
612013
Asymptotic behaviour of neuron population models structured by elapsed-time
JA Cañizo, H Yoldaş
Nonlinearity 32 (2), 464, 2019
542019
Fine asymptotics of profiles and relaxation to equilibrium for growth-fragmentation equations with variable drift rates
D Balagué, J Cañizo, P Gabriel
arXiv preprint arXiv:1203.6156, 2012
502012
Collective behavior of animals: Swarming and complex patterns
JA Canizo, JA Carrillo, J Rosado
Arbor 186 (1035-1049), 1, 2010
492010
Three eras of micellization
JC Neu, JA Cañizo, LL Bonilla
Physical Review E 66 (6), 061406, 2002
482002
Global L1 theory and regularity for the 3D nonlinear Wigner–Poisson–Fokker–Planck system
JA Cañizo, JL López, J Nieto
Journal of Differential Equations 198 (2), 356-373, 2004
452004
Harris-type results on geometric and subgeometric convergence to equilibrium for stochastic semigroups
JA Cañizo, S Mischler
Journal of Functional Analysis 284 (7), 109830, 2023
322023
Regularity and mass conservation for discrete coagulation–fragmentation equations with diffusion
JA Cañizo, L Desvillettes, K Fellner
Annales de l'IHP Analyse non linéaire 27 (2), 639-654, 2010
322010
Spectral gap for the growth-fragmentation equation via Harris's Theorem
JA Cañizo, P Gabriel, H Yoldas
SIAM Journal on Mathematical Analysis 53 (5), 5185-5214, 2021
292021
Exponential convergence to equilibrium for subcritical solutions of the Becker–Döring equations
JA Canizo, B Lods
Journal of Differential Equations 255 (5), 905-950, 2013
282013
Hypocoercivity of linear kinetic equations via Harris's Theorem
JA Cañizo, C Cao, J Evans, H Yoldaş
arXiv preprint arXiv:1902.10588, 2019
272019
Convergence to equilibrium for the discrete coagulation-fragmentation equations with detailed balance
JA Cañizo
Journal of Statistical Physics 129, 1-26, 2007
272007
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20